Durch Matrixverschiebungen erweiterte Konvergenzbegriffe.

Rolf Neuser

Mathematische Zeitschrift (1982)

  • Volume: 179, page 369-374
  • ISSN: 0025-5874; 1432-1823

How to cite


Neuser, Rolf. "Durch Matrixverschiebungen erweiterte Konvergenzbegriffe.." Mathematische Zeitschrift 179 (1982): 369-374. <http://eudml.org/doc/173152>.

author = {Neuser, Rolf},
journal = {Mathematische Zeitschrift},
keywords = {almost convergence; regular matrix},
language = {ger},
pages = {369-374},
title = {Durch Matrixverschiebungen erweiterte Konvergenzbegriffe.},
url = {http://eudml.org/doc/173152},
volume = {179},
year = {1982},

AU - Neuser, Rolf
TI - Durch Matrixverschiebungen erweiterte Konvergenzbegriffe.
JO - Mathematische Zeitschrift
PY - 1982
VL - 179
SP - 369
EP - 374
LA - ger
KW - almost convergence; regular matrix
UR - http://eudml.org/doc/173152
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.